# SDR SWIA200514405

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 26,058 hours, 35,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EXIT SIGNS (4 TOTAL) AT OVERWING EMERGENCY EXITS DO NOT LIGHT UP.  REPLACED CABIN EMERGENCY LIGHTS BATTERY.  OPERATIONAL CHECK GOOD.
